# SDR DALA2025032202152

- Difficulty date: March 20, 2025
- Submitted: March 23, 2025
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 94,134 hours, 43,676 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3245 DISC: CAPT & FO OXYGEN MASKS DEPLOYED / USED IN FLIGHT. C/A: CLEANED AND RE-STOWED CAPT/FO OXYGEN MASKS, TESTS OK. REF A320 AMM 35-12. (LP: 7162989)
